# SDR 96ZZZM804

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 928
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Pig Tail
- Part number: 8974696
- Condition: Shorted
- Location: Rt Eng
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT NR 4762 - BNA - ON DESCENT RIGHT ENGINE EGT WENT TO 750 DEG PILOT SHUT DOWN ENGINE WF AND TQ STAYED THE SAME.  MAINTENANCE INSPECTED AND FOUND RIGHT ENGINE EGT HARNESS PIG TAIL SHORTED.  MAINTENANCE REPLACED HARNESS, ENG TEST RUNS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
